# SDR UIEA2013081400446

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 85,512 hours, 22,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: A

## Discrepancy

FLAPS REMAIN AT 5 AFTER FLAP HANDLE COMMAND TO 1, T/E FLAP DISAGREE LIGHT ILLUMINATED.  STAB TRIM LIGHT ILLUMINATE WHENEVER TRIM SWITCH " PILOTS YOKE IS TRIMED, 3- LT ENG GEN DRIVE LIGHT ILLUMINATED, DISCONNECTED GEN DRIVE, A/T WILL NOT ENGAGE.  5- L/E SLAT EDGE SLAT DISAGREE / LIGHT ILLUMINATED.  OPEN
